# SDR CA041005005

- Difficulty date: October 2, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,332 hours
- Engine: Pwa JT8D219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PRESSURE FLOW LIGHT CAME ON THRU 9000 FT AND COULD NOT PRESSURIZE THE AIRCRAFT.  AIRCRAFT LANDED BACK TO DEPARTURE AIRPORT.  MAINTENANCE FOUND THE MID CARGO DOOR SEAL AND THE EE COMPARTMENT DOOR SEAL NOT PROPERLY INSTALLED AND DAMAGED.  BOTH SEALS REPAIRED AND AIRCRAFT DISPATCHED SERVICEABLE.
